# SDR YENA2023101101232

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 81,041 hours, 29,487 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 LH, DOOR STOP 4, LOWER INB HOLE AT AFT GA LLEY AREA (1 EA) (CRACK DIRECTION AT 5 O CLOCK.D= 0.130); (RESOLVED ON W/O: 1242939 TASKCARD: NR-00026) FUR-A320-53-00896 REF AEROMAN N/R 2023- 482975, PERFORMED PERMANENT REPAIR ON FRAME 68 LH, DOOR STOP 4, LOWER AFT GALLEY AREA (1 EA) IAW SRM  53-41-12-300-008, IAW A320 SRM 53-41-12-300-010 THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 33000 FC (FH NOT RELEVANT) SUBSEQUENT INSPECTION AT INTERVALS 10700FC (FH NOT RELEVANT) METHOD INSPECTION HFEC REFER TO NTM CHAPTER 51-10-08 AND ROTOTEST REFER TO AMM 53-41-00-220-813 IAW A320 SRI 53-41-12-205-009 TABLE 001, ACCOMPLISHED BY # 90841, CHECKED BY QC 320.
